# SDR MWEA080033

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N917ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 12,621 hours, 6,702 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: UI3029
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER K-14 POPPED DURING COCKPIT PREP CHECK.  REMOVED AND REPLACED DIMMER.
